# SDR DALA2021103006696

- Difficulty date: October 27, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 80,703 hours, 15,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 EMERGENCY LIGHTS FROM ROW 41AB - 49AB INOP. CORRECTIVE ACTION: R&R CHARGER ASSYM AT M7236 PER B767 AMM 33-55. OPS NML. (8028297)
